advertisement
Question
Posted by: | 2016/04/22

Late period on nuristerate

Hi, I went on nuristerate for the first and last time in January the 22nd, my period was a good 8 days late in Feb and lasted for 7(my normal period lasts for 5days) the period I had was very light and was brown. I chucked that down as it being hormones. What is weird is the fact that it's April now and I haven't had a period since. I had sore nipples for the whole month last month, took 3 pregnancy tests, 2 at home and 1 at a clinic which were all negative. I understand that nuristerate may temper with one's cycle but my concern is that I only got 1 shot and it's been so long since I had a period. Is this normal or could I be pregnant seeing that I didn't go for my second shot?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2016/04/26

This is normal after even one injection. It is unlikely that you are pregnant after 3 negative pregnancy tests.However, you are now not on any protection and could fall pregnant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement